RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2010, том 6, 046, 17 страниц (Mi sigma503)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

The Scattering Problem for a Noncommutative Nonlinear Schrödinger Equation

B. J. Durhuusa, V. Gayralb

a Department of Mathematics, Copenhagen University, Universitetsparken 5, DK-2100 Copenhagen ø, Denmark
b Laboratoire de Mathématiques, Université de Reims Champagne--Ardenne, Moulin de la Housse - BP 1039 51687 Reims cedex 2, France

Аннотация: We investigate scattering properties of a Moyal deformed version of the nonlinear Schrödinger equation in an even number of space dimensions. With rather weak conditions on the degree of nonlinearity, the Cauchy problem for general initial data has a unique globally defined solution, and also has solitary wave solutions if the interaction potential is suitably chosen. We demonstrate how to set up a scattering framework for equations of this type, including appropriate decay estimates of the free time evolution and the construction of wave operators defined for small scattering data in the general case and for arbitrary scattering data in the rotationally symmetric case.

Ключевые слова: noncommutative geometry; nonlinear wave equations; scattering theory; Jacobi polynomials

DOI: https://doi.org/10.3842/SIGMA.2010.046

Полный текст: PDF файл (289 kB)
Полный текст: http://emis.mi.ras.ru/journals/SIGMA/2010/046/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 0903.1493
Тип публикации: Статья
MSC: 35K99; 58B34; 53D55
Поступила: 3 марта 2010 г.; в окончательном варианте 20 мая 2010 г.; опубликована 3 июня 2010 г.
Язык публикации: английский

Образец цитирования: B. J. Durhuus, V. Gayral, “The Scattering Problem for a Noncommutative Nonlinear Schrödinger Equation”, SIGMA, 6 (2010), 046, 17 pp.

Цитирование в формате AMSBIB
\RBibitem{DurGay10}
\by B.~J.~Durhuus, V.~Gayral
\paper The Scattering Problem for a~Noncommutative Nonlinear Schr\"odinger Equation
\jour SIGMA
\yr 2010
\vol 6
\papernumber 046
\totalpages 17
\mathnet{http://mi.mathnet.ru/sigma503}
\crossref{https://doi.org/10.3842/SIGMA.2010.046}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2725037}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000278475600011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896063584}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma503
  • http://mi.mathnet.ru/rus/sigma/v6/p46

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Krueger A.J., Soffer A., “Structure of Noncommutative Solitons: Existence and Spectral Theory”, Lett. Math. Phys., 105:10 (2015), 1377–1398  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. Lechner G., Verch R., “Linear Hyperbolic PDEs With Noncommutative Time”, J. Noncommutative Geom., 9:3 (2015), 999–1040  crossref  mathscinet  zmath  isi  elib  scopus
    3. Krueger A.J., Soffer A., “Dynamics of Noncommutative Solitons I: Spectral Theory and Dispersive Estimates”, Ann. Henri Poincare, 17:5 (2016), 1181–1208  crossref  mathscinet  zmath  isi  elib  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:118
    Полный текст:30
    Литература:26
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019